Journal of Mathematics and Statistics

ASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATE

Lei Wang

DOI : 10.3844/jmssp.2014.339.357

Journal of Mathematics and Statistics

Volume 10, Issue 3

Pages 339-357

Abstract

This study investigates the ruin probability of a renewal risk model with constant interest rate and by-claim parts. We assume that the claim size and the inter-arrival time satisfy a certain dependent structure with some additional assumptions on their distribution functions. In particular, we study the asymptotic behavior of P(R*δ (t, x) >x), which holds uniformly in a finite interval. In this way, we significantly extend the Li’s result regarding the pairwise strong quasi-asymptotically independent random variables.

Copyright

© 2014 Lei Wang. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.